MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE UPPER AIRWAY STIMULATION SENSING LEAD; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE UPPER AIRWAY STIMULATION SENSING LEAD; PRESSURE SENSING LEAD
Model Number MODEL 4323
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
I discussed the feasibility patient who reported a potential implant-related infection with the dr.The involved patient had the ipg removed about 2 years ago due to a complaint of discomfort without any infection signs.The current infection was reported in the ipg pocket and sense lead area recently.The sense lead region became sensitive and showed clear signs of infection after the antibacterial treatment.The source of the infection is unknown.The dr.Removed the sense lead to address the infection and has shipped the explanted lead to inspire.

Brand Name
INSPIRE UPPER AIRWAY STIMULATION SENSING LEAD
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave. n
suite 200
maple grove MN 55369
MDR Report Key6312867
Report Number3007666314-2017-00001
Device Sequence Number16351297
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberMODEL 4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;